# SDR QXEA200500299

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 7,897 hours, 8,522 cycles
- System (JASC): 2140 · Heating System
- Part: Filter
- Condition: Failed
- Location: Zone 100
- Part time: 7,897 hours, 8,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2316 - THE FLIGHT RETURNED TO FIELD, UNABLE TO GET HEAT FROM EITHER THE CABIN OR COCKPIT PACKS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE PACK FLOW CONTROL AND SHUTOFF VALVE FILTER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
